Rescalings at possible singularities of Navier-Stokes equations in half-space

G. Seregin, V. Šverák

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The relationship is clarified between a possible blow-up for strong solutions of the initial boundary value problem for the incompressible Navier-Stokes equations in {x3 > 0}, and the Liouville theorem for mild bounded ancient solutions.

Original languageEnglish (US)
Pages (from-to)815-833
Number of pages19
JournalSt. Petersburg Mathematical Journal
Volume25
Issue number5
DOIs
StatePublished - 2014

Keywords

  • Blow-up
  • Incompressible Navier-Stokes equations
  • Mild bounded ancient solution

Fingerprint Dive into the research topics of 'Rescalings at possible singularities of Navier-Stokes equations in half-space'. Together they form a unique fingerprint.

Cite this